# SDR DXTA2017061706412

- Difficulty date: June 17, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 1,399 hours, 1,063 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032249002
- Part serial: MX789574
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOW PRESSURE CASS MESSAGE . ALONG WITH PUSHER FAIL, BRAKE FAIL CASS MESSAGES IN FLIGHT.  REMOVED AND REPLACED THE LT ENGINE HYD PUMP IAW AMM 29-12-01. OPS CHECKED GOOD. REMOVED AND REPLACED SECONDARY PRESSURE SWITCH IAW AMM 29-12-03. OPS CHECKED GOOD.
